# SDR CALA2025090408469

- Difficulty date: August 28, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: D5528186000070
- Condition: Damaged
- Location: Zone 600 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR INBD ACTUATOR FITTING LOCKING LUG GOUGED.  REPAIRED RH ELEVATOR I/B ACTUATOR FITTING LOCKING LUG IAW A320 S RM 55-26-47-300-001 THIS REPAIR IS CATEGORY A NO FURTHER ACTION REQUIRED.
